# SDR ASAA2023081144539

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 28,801 hours, 8,997 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR TEMP SOURCE SEL KNOB VERY ERRATIC. WILL DANCE FROM 100F TO 0F & BACK UP ON ITS OWN. KNOB HAS TO BE JIGGLED TO CALM IT DOWN. THEN IT WILL CONTINUE AGAIN. GROUNDED - YES. ON DEFERRAL.
